# SDR MALA020173

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT STAYS ILLUMINATED AFTER RETRACTION.  CLEANED NLG & MLG, CHECKED WOW SWITCHES AND CANNON PLUGS FOR DAMAGE.  ALL CHECKS GOOD.
